Academic Journals Database
Disseminating quality controlled scientific knowledge

Geodesic Lightlike Submanifolds of Indefinite Sasakian Manifolds

Author(s): Junhong Dong | Ximin Liu

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 06;
Start page: 378;
Date: 2011;
Original page

Keywords: CR-Lightlike Submanifolds | Sasakian Manifolds | Totally Geodesic Submanifolds

In this paper, we study geodesic contact CR-lightlike submanifolds and geodesic screen CR-lightlike (SCR) submanifolds of indefinite Sasakian manifolds. Some necessary and sufficient conditions for totally geodesic, mixed geodesic, -geodesic and -geodesic contact CR-lightlike submanifolds and SCR submanifolds are obtained.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?